MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SIMON NITINOL FILTER SYSTEM; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for 1 out of 2 malfunctions, therefore, a lot history review was performed.For one malfunction, product catalog number was reported as unknown snf.The devices were not returned for evaluation, however medical records were provided and reviewed.Therefore, the investigation is confirmed for perforation of inferior vena cava and filter tilt.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2120f vena cava filter allegedly experienced perforation and tilt.This information was received from various sources.Both the malfunctions were involved patients with no reported consequences.Two male patient's ages were reported as (b)(6) years; however, weight of the patients were unknown.

Brand Name
SIMON NITINOL FILTER SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12190934
Report Number2020394-2021-80580
Device Sequence Number3590942
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberGFRC4815,UNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/19/2021
Patient Sequence Number1